International Journal of Mathematics and Mathematical Sciences
Volume 7 (1984), Issue 4, Pages 719-730
On new classes of analytic functions with negative coefficients
Department of Mathematics, Faculty of Science and Technology, Kinki University, Higashi-Osaka, Osaka, Japan
Received 11 November 1983
Copyright © 1984 Shigeyoshi Owa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We introduce the classes of analytic functions with negative coefficients by using the th order Ruscheweyh derivative. The object of the present paper is to show coefficient inequalities and some closure theorems for functions in . Further we consider the modified Hadamard product of functions in .